Alert archive / Wyoming / Wind Chill Warnings in 2013

Wind Chill Warning 4, NWS Cheyenne, WY

December 5, 20134 counties in Wyoming; Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this wind chill warning at Dec 5, 2013, 2:22 PM MST for 4 counties in Wyoming; Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Dec 5, 2013, 9:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 5, 2013, 2:22 PM MST (21:22 UTC)
In effect from
Dec 5, 2013, 9:00 PM MST
Expired
Dec 6, 2013, 7:59 AM MST
In force
11 hr
Issued by
NWS Cheyenne, WY

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE, Albany County, WY, Carbon County, WY, Converse County, WY, Niobrara County, WY

The radar

The Cheyenne radar (KCYS), 139 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-12-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-12-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KCYS 052122
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
222 PM MST THU DEC 5 2013

...BITTER COLD WIND CHILL TEMPERATURES FOR THE LARAMIE VALLEY AND
WESTERN NEBRASKA PANHANDLE TONIGHT...

.VERY COLD TEMPERATURES WILL CONTINUE TONIGHT WITH VARIABLE WINDS
BETWEEN 5 TO 10 MPH...RESULTING IN BITTER COLD WIND CHILL VALUES
BETWEEN 40 BELOW AND 25 BELOW ZERO TONIGHT. 

NEZ002-003-095-096-WYZ101-102-105-110-115-061130-
/O.NEW.KCYS.WC.W.0004.131206T0400Z-131206T1500Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-SHIRLEY BASIN-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE...
DOUGLAS...GLENROCK...LUSK...MEDICINE BOW...ARLINGTON...
ELK MOUNTAIN...LARAMIE
222 PM MST THU DEC 5 2013

...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 8 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST
FRIDAY. 


* WIND CHILL VALUES...WINDS CHILLS WILL FALL THIS EVENING AND
  RANGE FROM BETWEEN 30 BELOW TO 40 BELOW ZERO THROUGH MOST OF
  TONIGHT. THE COLDEST WIND CHILLS WILL BE OVER THE LARAMIE VALLEY
  WHERE A FEW LOCATIONS MAY REACH A WIND CHILL OF 45 BELOW ZERO
  AFTER MIDNIGHT.

* IMPACTS...EXPOSED SKIN WILL FREEZE WITHIN MINUTES. PETS SHOULD
  BE KEPT INDOORS AND ADEQUATE SHELTER SHOULD BE AVAILABLE TO
  LIVESTOCK. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS BELOW
MINUS 30 DEGREES ARE DANGEROUS SINCE FROSTBITE CAN OCCUR IN AS
LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY
ARE THE EXTREMETIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE
TIP OF THE NOSE.

&&

$$

NEZ019>021-054-055-061130-
/O.NEW.KCYS.WC.Y.0006.131206T0400Z-131206T1500Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
222 PM MST THU DEC 5 2013

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 8 AM MST
FRIDAY. 

* WIND CHILL VALUES...WIND CHILLS BETWEEN 15 BELOW TO 25 BELOW
  ZERO ARE EXPECTED TONIGHT. 

* IMPACTS...THE COMBINATION OF WINDS AND VERY COLD TEMPERATURES
  CAN CAUSE FROSTBITE IN JUST 30 MINUTES TO EXPOSED SKIN. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

TT
2 follow-up statements
000 
WWUS45 KCYS 060421
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
921 PM MST THU DEC 5 2013

...BITTER COLD WIND CHILL TEMPERATURES FOR THE LARAMIE VALLEY...EAST
CENTRAL WYOMING AND THE WESTERN NEBRASKA PANHANDLE TONIGHT AND EARLY
FRIDAY MORNING...

.FRIGID TEMPERATURES WILL CONTINUE TONIGHT AND EARLY FRIDAY MORNING
WITH WIND SPEEDS BETWEEN 5 TO 10 MPH...RESULTING IN BITTER COLD
WIND CHILL VALUES FROM 25 BELOW TO 40 BELOW ZERO.

NEZ002-003-095-096-WYZ101-102-105-110-115-061500-
/O.CON.KCYS.WC.W.0004.000000T0000Z-131206T1500Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-SHIRLEY BASIN-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE...
DOUGLAS...GLENROCK...LUSK...MEDICINE BOW...ARLINGTON...
ELK MOUNTAIN...LARAMIE
921 PM MST THU DEC 5 2013

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY. 

* WIND CHILL VALUES...WINDS CHILLS WILL FALL LATER THIS EVENING
  AND RANGE FROM 25 BELOW TO 40 BELOW ZERO TONIGHT. THE COLDEST
  WIND CHILLS WILL BE OVER THE LARAMIE VALLEY WHERE SOME VALLEY
  LOCATIONS MAY EXPERIENCE WIND CHILLS OF 45 BELOW ZERO AFTER
  MIDNIGHT.

* IMPACTS...EXPOSED SKIN WILL FREEZE WITHIN MINUTES. PETS SHOULD 
  BE KEPT INDOORS AND ADEQUATE SHELTER SHOULD BE AVAILABLE TO 
  LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WIND CHILLS BELOW
MINUS 30 DEGREES ARE DANGEROUS SINCE FROSTBITE CAN OCCUR IN AS
LITTLE AS 5 TO 10 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY
ARE THE EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE
TIP OF THE NOSE.

&&

$$

NEZ019>021-054-055-061500-
/O.CON.KCYS.WC.Y.0006.000000T0000Z-131206T1500Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
921 PM MST THU DEC 5 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY. 

* WIND CHILL VALUES...WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO
  ARE EXPECTED TONIGHT.

* IMPACTS...THE COMBINATION OF WINDS AND VERY COLD TEMPERATURES
  CAN CAUSE FROSTBITE IN JUST 30 MINUTES TO EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE WIND CHILL IS THE TEMPERATURE YOUR BODY FEELS WHEN THE AIR
TEMPERATURE IS COMBINED WITH THE WIND SPEED. WITH WIND CHILLS IN
THE MINUS 20 TO 29 DEGREE RANGE FROSTBITE CAN OCCUR IN AS LITTLE
AS 30 MINUTES. THE MOST SUSCEPTIBLE PARTS OF THE BODY ARE THE
EXTREMITIES SUCH AS FINGERS...TOES...EAR LOBES...OR THE TIP OF
THE NOSE.

&&

$$

JAMSKI/TT
000 
WWUS45 KCYS 061459
WSWCYS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
759 AM MST FRI DEC 6 2013


NEZ002-003-095-096-WYZ101-102-105-110-115-061600-
/O.CAN.KCYS.WC.W.0004.000000T0000Z-131206T1500Z/
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-SHIRLEY BASIN-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE...
DOUGLAS...GLENROCK...LUSK...MEDICINE BOW...ARLINGTON...
ELK MOUNTAIN...LARAMIE
759 AM MST FRI DEC 6 2013

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL WARNING. 

WIND CHILLS WILL CONTINUE TO STEADILY INCREASE THIS MORNING...SO
WILL ALLOW THE WIND CHILL WARNING TO END ON TIME. CONDITIONS WILL
REMAIN VERY COLD TODAY...WITH WIND CHILL VALUES EXPECTED TO REMAIN
BETWEEN MINUS 10 AND MINUS 20 DEGREES.

$$

NEZ019>021-054-055-061600-
/O.CAN.KCYS.WC.Y.0006.000000T0000Z-131206T1500Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
759 AM MST FRI DEC 6 2013

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS WILL CONTINUE TO INCREASE THIS MORNING...SO WILL ALLOW
THE WIND CHILL ADVISORY TO END ON TIME. TODAY WILL REMAIN VERY
COLD...WITH WIND CHILLS EXPECTED TO BE BETWEEN ZERO AND MINUS
15 DEGREES.

$$

RJM

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 5, 11:38 AM MST, 2 hours 44 minutes earlier.

Area forecast discussion, Dec 5, 11:38 AM MST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1138 AM MST THU DEC 5 2013

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 344 AM MST THU DEC 5 2013

TEMPERATURES WERE VERY COLD EARLY THIS MORNING OVER THE CWA AS
SURFACE HIGH PRESSURE WAS OVER THE CWA. SOME LOCATIONS SET RECORD
LOWS FOR DECEMBER 4. MOST PLACES HAD LIGHT WINDS...BUT WIND CHILL
VALUES WERE STILL GENERALLY BETWEEN 40 BELOW ZERO AND 20 BELOW
ZERO. HAVE EXTENDED THE WIND CHILL WARNING TO 16Z AS WIND CHILL
VALUES AND TEMPERATURES SLOWLY WARM. SINCE 07Z...WINDS HAVE PICKED
UP BETWEEN KLAR AND KRWL WITH GUSTS AS HIGH AS 35 MPH. THOSE WINDS
HAVE WARMED THE AMBIENT TEMPERATURES TO JUST BELOW ZERO AT 10Z. THE
SURFACE HIGH WILL MOVE SLOWLY EAST THROUGH 12Z SATURDAY WITH THE
AXIS OVER THE PLAINS FRIDAY AND FRIDAY NIGHT. THE RESULTING
SOUTHWEST SURFACE WINDS WILL HELP TO PRODUCE A SLIGHT MODERATION
OF TEMPERATURES THROUGH FRIDAY NIGHT ACROSS THE REGION. HOWEVER...
MOST HIGHS WILL STILL BE IN THE SINGLE DIGITS DURING THAT TIME AND
LOWS WILL BE BELOW ZERO.

A SHORTWAVE TROUGH MOVES ACROSS THE REGION LATE THIS AFTERNOON
THROUGH FRIDAY MORNING. AN UPPER LOW CURRENTLY OVER SASKATCHEWAN
FILLS AND ROTATES SOUTH THROUGH 12Z SATURDAY.  BY THAT TIME...AN
ELONGATED UPPER LEVEL TROUGH WILL EXTEND FROM NORTH DAKOTA TO THE
PACIFIC NORTHWEST. AHEAD OF THE FEATURE WILL BE A SOUTHWEST FLOW
ALOFT OVER THE CENTRAL ROCKIES.

THE WEAK SYNOPTIC LIFT AND WEAK ISENTROPIC UPGLIDE WILL CREATE
MOSTLY CLOUDY SKIES OVER THE WEST PART OF THE CWA THIS AFTERNOON
AND EVENING AND OVER MUCH OF THE CWA LATER TONIGHT THROUGH FRIDAY
NIGHT. MODELS CONTINUE TO PAINT LIGHT QPF OVER THE EAST PART
OF THE CWA THIS AFTERNOON THROUGH FRIDAY AND THEN OVER THE WEST
AND NORTH PARTS OF THE CWA FRIDAY NIGHT. PRECIPITATION SHOULD BE
MAINLY FLURRIES OVER THE LOWER ELEVATIONS WITH SMALL ACCUMULATIONS
OVER THE MOUNTAINS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 344 AM MST THU DEC 5 2013

SATURDAY...NEXT SHORTWAVE TROUGH ALOFT APPROACHES FROM THE GREAT
BASIN STATES...INDUCING ENHANCED UPSLOPE LIFT WHICH COMBINED WITH
DYNAMICAL LIFT AND OVERRUNNING WILL PRODUCE INCREASING CHANCES FOR
SNOW...HIGHEST OVER OUR WESTERN COUNTIES. CONTINUED COLD PER PROGGED
THICKNESSES.

SUNDAY...INITIAL SHORTWAVE TROUGH ALOFT MOVES EAST AND SOUTHEAST OF
OUR COUNTIES...THOUGH CYCLONIC FLOW ALOFT WILL AID IN A SLIGHT
CHANCE OF LIGHT SNOW OVER OUR SOUTHERN AND EASTERN COUNTIES.

MONDAY...DRYING OUT DAY UNDER STRONG NORTHWEST FLOW ALOFT...THOUGH
WINDY WITH DEEP UNIDIRECTIONAL WINDS AND STRONG SURFACE TO 700 MB
GRADIENTS.

TUESDAY/WEDNESDAY...FLOW ALOFT BACKS TO NORTHWEST AND WITH RISING
HEIGHTS AND THICKNESSES...TEMPERATURES WILL REBOUND AND WARM.
CONTINUED DRY WITH LIMITED LOW AND MID LEVEL MOISTURE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1138 AM MST THU DEC 5 2013

MID LAYER CLOUDS WILL MOVE OVERHEAD FROM THE WEST THIS AFTERNOON AND
EVENING...WITH A LOWER CLOUD DECK EXPECTED TO MOVE UP FROM THE
SOUTH AND INTO SOUTHERN PORTIONS OF THE FORECAST AREA. MVFR TO IFR
CIGS ARE POSSIBLE TONIGHT UNDER THIS CLOUD DECK WHICH COULD
PERSIST THROUGH FRIDAY. EXTREMELY COLD TEMPERATURES WILL REMAIN
IN PLACE THROUGH THE PERIOD...WITH FLURRIES OCCURRING IN THE HIGH
COUNTRY AS A RESULT OF THESE COLD TEMPS. WINDS WILL REMAIN ON THE
LIGHTER SIDE THROUGH EARLY FRIDAY.

&&

.FIRE WEATHER...
ISSUED AT 344 AM MST THU DEC 5 2013

FIRE WEATHER CONDITIONS WILL BE MINIMAL INTO THE MID PART OF NEXT
WEEK. TEMPERATURES WILL BE WELL BELOW NORMAL DURING THAT TIME WITH
WIDESPREAD SNOW COVER PERSISTING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...RUBIN
AVIATION...RJM
FIRE WEATHER...WEILAND
Hazardous weather outlook, Dec 5, 5:07 AM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
507 AM MST THU DEC 5 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>111-113-115>119-061215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
507 AM MST THU DEC 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY COLD TEMPERATURES WILL CONTINUE OVER SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE TODAY AND TONIGHT. BITTER COLD AND EVEN
DANGEROUS WIND CHILL VALUES AS LOW AS 40 BELOW ZERO CAN BE
EXPECTED THROUGH MID MORNING OVER THE AREA. A WIND CHILL WARNING
REMAINS IN EFFECT THROUGH 9 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF LIGHT SNOW OVER THE REGION FRIDAY THROUGH
SUNDAY. ANY ACCUMULATION WILL BE LIGHT. THE VERY COLD TEMPERATURES
WILL CONTINUE OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE FRIDAY AND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ112-114-061215-
SIERRA MADRE RANGE-SNOWY RANGE-
507 AM MST THU DEC 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY COLD TEMPERATURES WILL CONTINUE OVER THE SNOWY AND SIERRA
MADRE RANGES TODAY AND TONIGHT. BITTER COLD AND EVEN DANGEROUS
WIND CHILL VALUES AS LOW AS 40 BELOW ZERO CAN BE EXPECTED THROUGH
MID MORNING OVER THE AREA. A WIND CHILL WARNING REMAINS IN EFFECT
THROUGH 9 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF LIGHT SNOW OVER THE REGION FRIDAY THROUGH
SUNDAY. SMALL ACCUMULATIONS OF SNOW WILL BE POSSIBLE. THE VERY
COLD TEMPERATURES WILL CONTINUE OVER THE SNOWY AND SIERRA MADRE
RANGES FRIDAY AND THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 2:22 PM MSTWind Chill AdvisoryCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff18 hr

Nearby

Wind Chill Warnings in Wyoming, 2013Wind Chill Warnings in Nebraska, 2013Every wind chill warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.